Journal of Geometric Analysis

, Volume 21, Issue 1, pp 1–39

On the Stability of Certain Spin Models in 2+1 Dimensions

Article

DOI: 10.1007/s12220-010-9143-2

Cite this article as:
Bejenaru, I., Ionescu, A.D. & Kenig, C.E. J Geom Anal (2011) 21: 1. doi:10.1007/s12220-010-9143-2

Abstract

In this paper we prove large-data local stability theorems for several spin-field models in two dimensions, both in the focusing case (spherical target) and the defocusing case (hyperbolic target).

Keywords

Spin modelsIshimori systemOrthonormal frame

Mathematics Subject Classification (2000)

35Q55

Copyright information

© Mathematica Josephina, Inc. 2010

Authors and Affiliations

  1. 1.University of ChicagoChicagoUSA
  2. 2.University of Wisconsin–MadisonMadisonUSA